MAUDE Adverse Event Report: ARTHREX, INC. ACL REPAIR TIGHTROPE, WITH INTERNALBRACE; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. ACL REPAIR TIGHTROPE, WITH INTERNALBRACE; NON-DEGRADABLE FIXATN FASTENER
Model Number ACL REPAIR TIGHTROPE, WITH INTERNALBRACE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 05/02/2025, a sales representative reported via email that (qty.2) of an ar-1588r-ib acl repair tightrope experienced suture failure within the locking mechanism, specifically through the button, before the acl graft was fully tensioned.The suture broke inside the patient, became shredded, and was successfully retrieved.Both devices belonged to the same lot number and failed at the exact location.Since only two acl repair tightropes were available, the procedure was completed using a btb tightrope.This was discovered during an acl repair procedure on (b)(6) 2025, with no reported patient harm.Additional information has been requested.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.

Brand Name
ACL REPAIR TIGHTROPE, WITH INTERNALBRACE
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22095252
Report Number1220246-2025-02238
Device Sequence Number12729274
Product Code MBI
UDI-Device Identifier00888867363656
UDI-Public(01)00888867363656(11)250210(17)300131(10)15387034
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACL REPAIR TIGHTROPE, WITH INTERNALBRACE
Device Catalogue NumberAR-1588R-IB
Device Lot Number15387034
Was Device Available for Evaluation? No
Distributor Facility Aware Date05/02/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2025
Supplement Date Received by Manufacturer09/25/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date09/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown